The multiplier-series of a Schottky group.
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 465-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__222_3_174895,
author = {J. B\"user},
title = {The multiplier-series of a {Schottky} group.},
journal = {Mathematische Zeitschrift},
pages = {465--478},
year = {1996},
volume = {222},
number = {3},
zbl = {0869.30036},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174895/}
}
J. Büser. The multiplier-series of a Schottky group.. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 465-478. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174895/